# SDR MWEA001066

- Difficulty date: October 22, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND E&E BAY DOOR JAMB FRAME CORRODED FROM STATION 150 LONGERON 27 AND 28 LEFT.  FABRICATED AND INSTALLED NEW FRAME.
